# SDR AALA2019061869010

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 61,048 hours, 30,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT EMERGENCY LIGHTS INOPERABLE AFTER BATTERY REPLACEMENT. MAINTENANCE RELAMPED LIGHT ASSEMBLY PER MM 33-53-00.
